Two periods in one month after stopping progesterone

by Bonnie
(Alberta, Canada)

Hi Wray, I decided to stop the progesterone after using it for over a month continuously because my anxiety was so bad I couldn't handle it anymore. I got my period a few days after stopping and felt better. And then on day 12 of my cycle, I started bleeding again. It was pretty heavy but no clots. It has been six days and the bleeding lightened up but then has started again today. My period is normally 4 days. I have never had two periods in one month before and I'm worried. Is this normal when someone stops the progesterone?

I also want to return the progesterone that I purchased from you. I may try using it again once my cycle settles down and I start ovulating. It is a very good quality cream but I just can't handle the increase in anxiety that I get. I'd like to try using it following my cycle. It seems like I feel better when I ovulate. Can you send me the instructions to return the cream? Do I have to pay for shipping back to you from Canada? Thanks.

Comments for Two periods in one month after stopping progesterone

Click here to add your own comments

Aug 13, 2011
Cream
by: Karen

Is it possible to share how much cream you were using?


Aug 15, 2011
Two periods in one month after stopping progesterone
by: Bonnie

I was using over 200 mg a day, almost 300 some days.

Aug 16, 2011
Two periods in one month after stopping progesterone
by: Wray

Hi Bonnie I do understand, anxiety is very difficult to cope with, particularly if it gets worse. You said you were going to try the aminos for anxiety, did you? Remember I said to you that it might not be more progesterone that you need, but the aminos to help your neurotransmitters. They are evidently too low. And have you had a vitamin D test done yet? It's so important for anxiety and depression, please take at least 5000iu's per day. As I said in my previous answer to you, levels are low in Canada. Annette, who also lives in Canada has found by taking 10,000iu's of vitamin D per day, her anxiety which was very bad, is getting better. Please have that test done. For more info please see the Vitamin D Council, GrassrootsHealth and Birmingham Hospital websites. Progesterone often upsets the cycle, stopping it can cause upsets too, so it's nothing to worry about. The reason you feel better when you ovulate is the progesterone you are beginning to make. So if you should consider using it again, it might be an idea to use it following your cycle. And to return the cream, please send an instruction to this link here. They will advise on costs if any. Take care Wray


Aug 16, 2011
Cream
by: Wray

Hi Karen Bonnie had increased to 400mg/day. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...